It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi - I am in my my 7th week on Accutane (80 mg a day) - I went on Accutane for mild to moderate acne because I had tried everything else (including mnay oral antibiotics) and just had persistent acne. The only side effects I have had are dry lips and dry skin. My skin is completely clear right now - I am supposed to be on Accutane for 4 or 5 months. I have not had any hair loss or thinning at this point but I have heard from other people that it sometimes comes later in treatement. As far as insurance, mine covers the drug - I only pay my office visit co-pay each month and $15 for each month's supply of Accutane. HTH!





All times are GMT -7. The time now is 11:52 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!